# SDR 05FDEA03598

- Difficulty date: November 1, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 36,620 hours, 26,426 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER LE PANEL 6-7830-7-5007-402 HAS 1 EA CRACK APPROX 3.5" LONG ON IB LE REF N00123.  REPAIRED APPROX 3.5 CRACK ON RT WING UPPER LE PNL 6-7830-7-5007-402 USING EPOXY RESIN AND GLASS OVERLAY IAW A310 SRM 51-77-11 PAR 4D.
